... day.Worried about withdrawal
Sleep Disorders - After 7 years Dr changed my script from 1mg clonazepam to 1mg Mirapex 3x a?
- 1 Jun 2014 by babonine
- 14 February 2017
- mirapex, benzodiazepine withdrawal, restless legs syndrome, sleep disorders, clonazepam, withdrawal, sleep, pain management, spinal fusion, disorder
I took clonazepam for 3/4 yrs. I did't have withdrawl systoms, but we are all different and reaction to these meds varies with each of us. (clonazepam) is a benzo, and (mirapex) is a drug for parkinsons disease, and restless leg snydrome... I know that dr. prescribe meds for other reasons, but I've taken Mirapex before it did'nt make a good sleeping pill for me. unless you have restless leg snydrome I'd ask the dr. for a new sleep med such as ambien along with mirapex. And I'd also have he/she taper me off clonazepam. God bless,
You need to contact your Dr ASAP to do a slow taper from clonazepam or you may experience withdrawal. After being on this drug for a year you can't just stop taking it. If you start experiencing withdrawal before talking with your Dr go to the ER.
Why did your doc change your meds if you don't mind me asking after you being on it for 7 yrs... first off like the posters above..you just can't stop taking clonazepam without tapering off it is dangerous especially with taking it for so so long... it can cause a lot of issue's including possible seizure's... like the above poster's mentioned I will call the doc first thing in the am and tell him you r very worried about the withdrawals just stopping without tapering/ tell him you much rather taper so you have no severe issues... if it were me/ he didn't do it I would find another doc that will taper you the correct way... if you have issues go to er... sending prayers your way... stopping benzo's cold turkey without a taper is not a good idea at allllllllll... good luck/ keep us updated as to your situation...
As with any medication the body latches on to, gradual scale down is the best prevention. Make your Dr. aware of your concerns. Taking the time (often months) to reduce a dosage minimizes withdrawal from most drugs like this. Others medications of course take a more complex approach. Hope this helps.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Oct 2009 • 8 answers
Posted 11 Oct 2011 • 4 answers
Posted 19 Dec 2011 • 6 answers
Posted 10 Jun 2012 • 80 answers
Can I reduce 2mg of clonazepam to 1mg for 7 days then quit . I just came off of loraz. C/T .Want of?
Posted 18 Nov 2016 • 1 answer